# SDR SWIA2019122747387

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FS621 BULKHEAD HAS 8 EACH BROKEN ISOLATORS.   REMOVED AND REPLACED 8 EACH BROKEN ISOLATORS WITH NEW ON  FS621 BULKHEAD REF CRJ 200 SRM.
